# SDR HNAA0700231

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 33,044 hours, 37,164 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Burned
- Location: Windsheild Heat
- Part time: 11,448 hours, 14,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

SMOKE AND FLAMES COMING FROM F/O'S WINDSCREEN.  SECONDS LATER IND SCREEN SHOWED SEVERAL CRACKS.  FOUND TERMINAL END L2 BURNED, REMOVED AND REPLACED TERMINAL END AND F/O'S WINDSHIELD.
